# SDR DHLA201000017

- Difficulty date: June 5, 2010
- Submitted: June 8, 2010
- Operation: Air carrier
- Aircraft: N873SJ
- Make and model: Doug DC-8-73F
- Aircraft serial: 46091
- Aircraft time: 91,481 hours, 25,500 cycles
- Engine: Ge CFM562C
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 5708458505
- Part serial: 1177
- Condition: Inoperative
- Location: Emergency Lights
- Part time: 5,272 hours, 1,929 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PRE-FLIGHT NR 1881- EMERGENCY LIGHTS WILL NOT TEST 2.  R & R EMER RACK ASSY BATTERY GRD OP CK GOOD IAW MM REF 33-50-1. ACFT WAS GROUNDED.
